# SDR 9723786614

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B083517
- Condition: Cracked
- Location: 3l Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, FOUND CRACK IN NR 6 STOP FITTING AT DOOR 3L.  REPLACED FITTING (P/N 65B08351-7) PER SRM 51-30-02.
